MathSciNet Relay Station
MathSciNet bibliographic data
MR930242 17B35 (20C30 20G05)
Douglass, J. Matthew; Shelton, Brad On matrix coefficients of the reflection representation. Proc. Amer. Math. Soc. 105 (1989), no. 1, 62–65.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement